High estradiol leads to insomnia for many men. It can also result in decreased libido.
Also, injecting 250 mg once per week is going to result in a spike of T. The spike of T is then converted to estrogen/estradiol, so E rises while T falls.
If you can, get blood work done so you/we can see what's going on in order to make an intelligent decision. In many US states you can pay out of pocket for not very much and you can find a lab near you by typing in discountedlabs in your Web browser.
It would probably be smart to get the below tested:
Estradiol male sensitive array
You likely need a true AI like anastrazole/arimidex to control your e2 (Estradiol is a potent form of estrogen). You'd likely also feel better with more frequent injections of your T.
Best bet is to get blood work to confirm that e2 is your issue. If it is, you'd feel better with something like the below:
50 MG test every other day
1/4 mg anastrazole every other day
Retest total t, free t and e2 after being on this protocol for 6 weeks to adjust if needed.
It's also worth mentioning that your T dose is quite high and hcg may help prevent testicular atrophy which may be important, even if you're no longer interested in having kids.